# SDR YENA201706070469

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 52,550 hours, 18,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Reheater
- Part number: 755C000001
- Part serial: 8121052114
- Condition: Failed
- Part time: 38,998 hours, 13,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TURBINE OIL FUMES\DIRTY SOCK SMELL IN CKPT DURING CLIMB FROM 12,000 FT TO FL250, HP VALVES CLOSED-CL POWER, HIGH FLOW SELECTED WITH NO IMPROVEMENT, A/C IN PRECIP & CLOUDS, APU OFF PRIOR TO TAKE OFF& NO ASSOCIATED FUMES DURING GROUND OPS, DFDR EVENT P/B ACTIVATED, AIDS PRINT AND FA'S REPORTED SMELL FORE AND AFT. DESCENT-FUMES RETURNED STRONGER THAN IN CLIMB-IN CLOUDS-TO LANDING, HP VALVES OPEN, AIDS PRINT FOR TREFERENCE, DVDR EVENT PUSHED, FA REPORTS FUMES ODOR MUCH STRONGER IN FWD CABIN AND AFTER LANDING-APU BLEED IMPROVED ODOR; ACCOMPLISHED SECTION B OF INFO NOTICE 2017-T015A. VERIFIED OIL ODOR COMING FROM NR 1 ENG BLEED.  NR 2 ENG BLEED OK.   ACCOMPLISHED BOROSCOPE ON NR 1 ENGINE IAW INFO NOTICE 2017-T015A. FOUND NO OIL EVIDENCE IAW AMM 72-00-00-000-012.  R & R NR 1 OZONE FILTER IAW AMM 21-51-41, OPS CHECKED AND LEAK CHECKED GOOD. UPON LEAK CHECK OF OZONE FILTER FOUND NR 1 PACK RE-HEATER CRACKED, R & R THE NR 1 PACK REHEATER, CHECKED GOOD IAW AMM 21-52-31-00-001-A. OPEN LEAK CHECK OF REHEATER FOUND NR 1 PACK CONDENSER CRACKED, R & R THE NR 1 PACK CONDENSER, OPS CHECKED GOOD IAW AMM 21-52-32.
